Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 110

1.
2.
3.

Chronic hyperlactatemia in HIV-infected patients taking antiretroviral therapy.

John M, Moore CB, James IR, Nolan D, Upton RP, McKinnon EJ, Mallal SA.

AIDS. 2001 Apr 13;15(6):717-23.

PMID:
11371686
4.

Lactic acidosis and symptomatic hyperlactataemia in a randomized trial of first-line therapy in HIV-infected adults in South Africa.

Dlamini J, Ledwaba L, Mokwena N, Mokhathi T, Orsega S, Tsoku M, Kowo H, Proschan M, Khabo P, Maja P, Hadigan C.

Antivir Ther. 2011;16(4):605-9. doi: 10.3851/IMP1790.

PMID:
21685549
5.

The role of nucleoside reverse transcriptase inhibitors usage in the incidence of hyperlactatemia and lactic acidosis in HIV/AIDS patients.

Dragovic G, Jevtovic D.

Biomed Pharmacother. 2012 Jun;66(4):308-11. doi: 10.1016/j.biopha.2011.09.016. Epub 2012 May 15.

PMID:
22658063
6.
7.

Stavudine-induced hyperlactatemia/lactic acidosis at a tertiary communicable diseases clinic in South Africa.

Hernández Pérez E, Dawood H.

J Int Assoc Physicians AIDS Care (Chic). 2010 Mar-Apr;9(2):109-12. doi: 10.1177/1545109710361536.

PMID:
20484736
8.

Nucleoside analogue-induced fatal lactic acidosis in two HIV-infected patients in Singapore.

Hwang SW, Leo YS.

Singapore Med J. 2001 Jun;42(6):247-51.

PMID:
11547960
9.

Lactic acidosis and antiretroviral therapy: a case report and literature review.

Marra A, Lewi D, Lanzoni V, Wey SB, Odashiro LN, Gomes PS, Silva E.

Braz J Infect Dis. 2000 Jun;4(3):151-5.

PMID:
10934499
10.

Fatal lactic acidosis associated with highly active antiretroviral therapy in patients with advanced human immunodeficiency virus infection in Taiwan.

Sheng WH, Hsieh SM, Lee SC, Chen MY, Wang JT, Hung CC, Chang SC.

Int J STD AIDS. 2004 Apr;15(4):249-53.

PMID:
15075019
11.

Sex differences in antiretroviral therapy toxicity: lactic acidosis, stavudine, and women.

Currier JS.

Clin Infect Dis. 2007 Jul 15;45(2):261-2. Epub 2007 Jun 8. No abstract available. Erratum in: Clin Infect Dis. 2007 Dec 1;45(11):1534.

PMID:
17578789
12.

Clinical features and risk factors of lactic acidosis following long-term antiretroviral therapy: 4 fatal cases.

ter Hofstede HJ, de Marie S, Foudraine NA, Danner SA, Brinkman K.

Int J STD AIDS. 2000 Sep;11(9):611-6.

PMID:
10997508
13.

Lactic acidosis associated with nucleoside analog therapy in an HIV-positive patient.

Goldfarb-Rumyantzev AS, Jeyakumar A, Gumpeni R, Rubin D.

AIDS Patient Care STDS. 2000 Jul;14(7):339-42.

PMID:
10935049
14.

Metabolic acidosis and hepatic steatosis in two HIV-infected patients on stavudine (d4T) treatment.

Cornejo-Juárez P, Sierra-Madero J, Volkow-Fernández P.

Arch Med Res. 2003 Jan-Feb;34(1):64-9.

PMID:
12604378
15.

Risk factors for lactic acidosis in HIV-infected patients treated with nucleoside reverse-transcriptase inhibitors: a case-control study.

Bonnet F, Bonarek M, Morlat P, Mercié P, Dupon M, Gemain MC, Malvy D, Bernard N, Pellegrin JL, Beylot J.

Clin Infect Dis. 2003 May 15;36(10):1324-8. Epub 2003 May 2.

PMID:
12746780
16.

Hyperlactataemia in HIV-infected patients: the role of NRTI-treatment.

Vrouenraets SM, Treskes M, Regez RM, Troost N, Smulders YM, Weigel HM, Frissen PH, Brinkman K.

Antivir Ther. 2002 Dec;7(4):239-44.

PMID:
12553477
17.

Hyperlactataemia during antiretroviral therapy: incidences, clinical data and treatment.

Gérard Y, Viget N, Yazdanpanah Y, Ajana F, de La Tribonnière X, Bocket L, Deuffic-Burban S, Dos Santos A, Ballester L, Mouton Y.

Therapie. 2003 Mar-Apr;58(2):153-8.

PMID:
12942856
18.

Severe hyperlactataemia complicating stavudine first-line antiretroviral therapy in South Africa.

Stead D, Osler M, Boulle A, Rebe K, Meintjes G.

Antivir Ther. 2008;13(7):937-43.

PMID:
19043928
19.

Prognostic factors in lactic acidosis syndrome caused by nucleoside reverse transcriptase inhibitors: report of eight cases and review of the literature.

Tripuraneni NS, Smith PR, Weedon J, Rosa U, Sepkowitz D.

AIDS Patient Care STDS. 2004 Jul;18(7):379-84. Review.

PMID:
15307926
20.

Hyperlactataemia and lactic acidosis in HIV-infected patients receiving antiretroviral therapy.

Calza L, Manfredi R, Chiodo F.

Clin Nutr. 2005 Feb;24(1):5-15. Review.

PMID:
15681097

Supplemental Content

Support Center